An almost sure local limit theorem for Markov chains
AbstractAn almost sure local limit theorem for Markov chains is investigated.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 83 (2013)
Issue (Month): 2 ()
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Szewczak, Zbigniew S., 2012. "On Dobrushin’s inequality," Statistics & Probability Letters, Elsevier, vol. 82(6), pages 1202-1207.
- Manfred Denker, 2002. "Almost sure local limit theorems," Statistica Neerlandica, Netherlands Society for Statistics and Operations Research, vol. 56(2), pages 143-151.
- Szewczak, Zbigniew S., 2008. "Edgeworth expansions in operator form," Statistics & Probability Letters, Elsevier, vol. 78(12), pages 1583-1592, September.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.